| Catalog Number |
175030 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2026, the doctor found cuff cannot inflate when doing testing before using on patient.Change new tube.".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported issue of leak could not be confirmed based upon the investigation of the sample received.The customer returned an actual sample for investigation.During functional inspection, the cuff could be inflated and deflated and no evidence of leakage observed during testing.A device history record review was performed, and no relevant findings were identified.Based on the investigation of the returned complaint device, no issues were found.